# SDR IPXA10563271

- Difficulty date: October 5, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 323-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSE UPPER LOBE; CORROSION ON SHEAR WEB, BS 323-328, LBL 26.5 TO 33.5, WL 208.  REPAIR ACCOMPLISHED IAW ER 10-05123.
